# SDR FDEA201608303070

- Difficulty date: August 30, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 70,573 hours, 23,186 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143N81624
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS IN MAIN CARGO DOOR SKIN.  EVALUATED AND MEASURED DENTS, 224, MAIN CARGO DOOR SKIN, HFEC AND DVI INPSECTIONS CW, NO ADDITIONAL DEFECTS NOTED.  DENTS, 195, FOUND TO BE WITHIN LIMITS IAW EA F-5230-TO327693 PT 1 AND DENTS, 43-55, 103-120, 29 TOTAL.  REPAIRED IAW EA F-5230-TO327693 PT1.
